# SDR DL73K970339

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 178 BULKHEAD WEB WAS FOUND CRACKED IN SEVERAL LOCATIONS.  ADDITIONALLY, THE VERTICAL STIFFENER AT LBL 5.7 AND WL 187 WAS FOUND TO HAVE A 1 INCH CRACK.  THE RESULTING CUTOUT REMOVES THE FLANGE COMMON TO THE BULKHEAD WEB.  THE DAMAGE WILL BE REPAIRED PER ER/A 361238-14.
